Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Kurepa's hypothesis and $ \sigma $-complete ideals


Author: Karel Prikry
Journal: Proc. Amer. Math. Soc. 38 (1973), 617-620
MSC: Primary 04A20; Secondary 02K05, 28A10
MathSciNet review: 0480043
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A set-theoretic combinatorial hypothesis, known as Kurepa's hypothesis, is used to obtain results concerning the saturatedness of ideals and families of measures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A20, 02K05, 28A10

Retrieve articles in all journals with MSC: 04A20, 02K05, 28A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0480043-6
Keywords: $ \sigma $-complete ideal, saturated ideal, Kurepa hypothesis, measure
Article copyright: © Copyright 1973 American Mathematical Society